# SDR JJBA20200930029

- Difficulty date: September 30, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,625 hours, 27,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE 2 LT SKIN, CRACKS FOUND AROUND RIVET ON FR 77 AND BETWEEN STR 8L-9L.  FOR INVESTIGATION, PAINT REMOVED ON DAMAGED SKIN AREA, AT FR 77 AND BETWEEN STR 8L-9L.   FASTENER AND SKIN DAMAGE ON FR 77 BETWEEN STR 8-9L REMOVED.  FASTENER DIAMETER .161.   SKIN REWORK .438.  CRACKED REAR FUSE 2 LT SKIN ON FR 77 BETWEEN STR 8-9L REPAIRED.  AT FRAME 77 AND BETWEEN STR 8L-9L METAL REPROTECTED.
